MAUDE Adverse Event Report: Zimmer Surgical, Inc. Z.S.G.M. Cutter 2:1 Ratio; Expander, surgical, skin graft

Zimmer Surgical, Inc. Z.S.G.M. Cutter 2:1 Ratio; Expander, surgical, skin graft
Catalog Number 00770302000
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
Z.S.G.M. Cutter 2:1 Ratio
Common Device Name
Expander, surgical, skin graft
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50860630
Report Number0001526350-2026-01148
Device Sequence Number9508798
Product Code FZW
UDI-Device Identifier00889024375451
UDI-Public(01)00889024375451(11)220721(10)65571624
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770302000
Device Lot Number65571624
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown